# SDR P2EA00247

- Difficulty date: September 2, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING COMPLIANCE OF VANGUARD EO NR 993753A43, FOUND THE LEFT INBOARD 1088 VERTICAL LUG FITTING LOWER INBOARD HOLE WITH STEEL BUSHING INSTALLED.  REPAIRED THE LEFT INBOARD 1088 VERTICAL LUG FITTING LOWER INBOARD HOLE IAW BOEING MESSAGE NR VAG-MCI-00-00091H DATED 09-07-200.  (M)
